Medical Questions > Mens Health > Erectile Dysfunction Forum

no spontaneous erections at 26?

Must Read
10% of men experience erectile dyfunction. When does a penis become erect? And what is ED? Start here for ED basics....
Can other medical conditions causes erection problems? Here we review the many potential causes of erectile dysfunction. ...
If you can't achieve an erection or control ejaculation, you might have Erectile Dysfunction. But what primary ED symptoms should you look for?...
User Profile
Facing this problem during the last 6 months. Usual series of events:

1. everything would be fine, i.e. an average of 4 masturbations per week
2. problems, if I masturbate on consecutive days without "recovery" days in between
3. first, morning erections lost- even have difficulty masturbating, coz of weak/no erections
4. taking rest (from porn/masturbation) of 2-4 weeks, & morning erections return.. initially weak, but stronger with more rest
5. restarting regular masturbations -> same problems reappear

Please help.

PS:
1. I am 26, fairly active, never had sex for cultural reasons
2. Haven't experienced spontaneous day time erections for several years
3. can have erections when masturbating, but masturbation cancel morning erections
4. diagnosed with severe vit-D deficiency & low vit-B. Taking multivitamins/injections in last 2 months

25Hydroxy-Vit-D3 --> 5 ng/ml (range 30 to 150)
vit-B12 --> 230 pg/ml (range 191 to 663)

4. not sure if porn is the reason, though i have cut porn


Did you find this post helpful?
|

User Profile
replied September 4th, 2011
Erectile Dysfunction Answer A26518
Hi,

What you seem to be having is called erectile dysfunction. Common causes causing erection problem are stress and anxiety, poor communication, unrealistic sexual expectations, negative feelings about non performance, smoking, alcohol and medical conditions like diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone, depression, spinal cord and neurological causes.

Medications such as blood pressure medications (especially beta-blockers), heart medications (such as digoxin), some peptic ulcer medications, sleeping pills, and antidepressants may also cause erectile dysfunction.

It is only after examination can a diagnosis be drawn. So please get an examination done from a urologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Erectile Dysfunction , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.